MathSciNet Relay Station
MathSciNet bibliographic data
MR2504770 58J52 (30F30 32G15)
Kokotov, Aleksey; Korotkin, Dmitry Tau-functions on spaces of abelian differentials and higher genus generalizations of Ray-Singer formula. J. Differential Geom. 82 (2009), no. 1, 35–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement